RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 1, Pages 85–96 (Mi tmf4387)  

This article is cited in 2 scientific papers (total in 2 papers)

Phase space invariance groups and relativistic three-particle states

G. Yu. Bogoslovskii


Abstract: A new approach is proposed to the problem of the classification of the states of three relativistic particles. The method is based on the idea of the existence of a finite group $H$ of transformations that leave invariant not only the equation of the energy surface but also the element of the relativistic three-particle phase volume. Equations are found that determine a one-parametric subgroup of $H$ and, in the case of three identical particles, the group itself is found. An important feature of this group is the fact that the exchange of particles is a particular clement of the group. The Lie algebra of the generators of $H$ are used to construct a complete set of commuting Hermitian operators, including the exchange operator. A complete orthonormalized system of states is obtained; it possesses the necessary symmetry propertics under exchange. The kinematic variables used in the problem map the physical region of the Dalitz plot onto a ring.

Full text: PDF file (1141 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:1, 690–698

Received: 21.07.1970

Citation: G. Yu. Bogoslovskii, “Phase space invariance groups and relativistic three-particle states”, TMF, 8:1 (1971), 85–96; Theoret. and Math. Phys., 8:1 (1971), 690–698

Citation in format AMSBIB
\Bibitem{Bog71}
\by G.~Yu.~Bogoslovskii
\paper Phase space invariance groups and relativistic three-particle states
\jour TMF
\yr 1971
\vol 8
\issue 1
\pages 85--96
\mathnet{http://mi.mathnet.ru/tmf4387}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 1
\pages 690--698
\crossref{https://doi.org/10.1007/BF01038678}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4387
  • http://mi.mathnet.ru/eng/tmf/v8/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Bogoslovskii, “On the integration of infinitesimal transformations of the relativistic quasiexchange group”, Theoret. and Math. Phys., 11:2 (1972), 454–459  mathnet  crossref
    2. G. I. Garas'ko, N. P. Klepikov, “Justification of partial-wave expansions of relativistic many-particle amplitudes”, Theoret. and Math. Phys., 31:2 (1977), 402–408  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:214
    Full text:78
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019